Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Two periods in a month, numbness in lower legs, chronic vomiting. Could this be due to stress?

I have very irregular periods, and normally i will go a month or two between cycles, this time i ve had it twice in the same month(never occured before) and the skin on my lower legs are numb and I have chronic vomitting, I know i should seek a physician however I do not have health insurance, could this be from stress?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

There are many factors related to your problems, including hormonal changes and digestive problems.

I suggest to consult physician as soon as possible to start the most appropriate therapy.

Meanwhile, :

- eat healthy
- drink more water
- try coping with stress
- more physical activity
- take pain-killer (paracetamol)
- avoid taking ibuprofen or aspirin when bleeding.

Hope it helped!
Answered: Wed, 20 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor